Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 203, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Sep 4, 2011, 5:11 AM CDT for Walton County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2011, 5:11 AM CDT (10:11 UTC)
- Expired
- Sep 4, 2011, 6:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 37 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 5:05 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
650
WUUS52 KTAE 041011
SVRTAE
FLC131-041100-
/O.NEW.KTAE.SV.W.0203.110904T1011Z-110904T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 AM CDT SUN SEP 4 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 600 AM CDT
* AT 507 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED ABOUT 12 MILES NORTHWEST OF VILLA TASSO...OR
6 MILES NORTH OF DESTIN AND MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHOCTAW BEACH...MOSSY HEAD...OAKWOOD HILLS...NEW HOME...FOX HILL...
ALPINE HEIGHTS...PLEASANT RIDGE...LIBERTY...CLUSTER SPRINGS...SAND
HILL...DE FUNIAK SPRING AIRPORT...CANEY CREEK AND DE FUNIAK SPRINGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
&&
LAT...LON 3075 8640 3091 8622 3081 8613 3064 8611
3047 8631 3047 8633 3045 8639 3040 8638
3039 8639 3039 8640 3040 8638 3046 8640
TIME...MOT...LOC 1009Z 223DEG 33KT 3061 8650 3052 8644
3040 8643
$$
22-BARRYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:39 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Sep 4, 3:39 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
439 AM EDT SUN SEP 4 2011
.SYNOPSIS...
THE 03 UTC REGIONAL SURFACE SHOWED WEAKENING TROPICAL STORM LEE
SLOWLY ABOUT TO MAKE LANDFALL ALONG THE LOUISIANA COAST...AND A
COLD FRONT FROM IL TO OK. THIS FRONT IS THE ONE THAT THE LATEST
NWP GUIDANCE FORECAST TO MERGE WITH LEE MONDAY AND
TUESDAY. VAPOR IMAGERY AND UPPER AIR DATA SHOWED A SIGNIFICANT
DRY SLOW WRAPPING MOST OF THE WAY AROUND LEE. A TROUGH HAS
DEVELOPED OVER THE NORTHERN PLAINS...BUT IT WILL LIKELY TAKE A
SECOND SHORT WAVE (CURRENTLY DIVING INTO THE BACK SIDE OF THE
BROADER TROUGH) TO FINALLY PICK LEE UP INTO THE MID LATITUDE
WESTERLIES. ALTHOUGH THERE WAS STILL QUITE A BIT OF DRY AIR AT THE
SURFACE OVER OUR FORECAST AREA...THE AIR ALOFT HAD MOISTENED
CONSIDERABLY.
&&
.SHORT TERM...
(TODAY THROUGH TUESDAY) ASIDE FROM THE OBVIOUS HAZARDOUS BOATING
AND SWIMMING CONDITIONS...THERE ARE TWO THREATS THE LOCAL AREA
FACES FROM THE FRINGE EFFECTS OF LEE...LOCALIZED FLASH FLOODING
AND ISOLATED TORNADOES. THE DRY SLOT CURRENTLY WRAPPING AROUND LEE
COMPLICATES OUR RAINFALL FORECAST. IT IS POSSIBLE THIS WILL
LIMIT OUR RAINFALL TOTALS AND OUR CURRENT STORM TOTAL FORECAST OF
3 TO 6 INCHES WOULD BUST ON THE HIGH SIDE. ANOTHER POSSIBILITY IS
THAT SEVERAL HEAVY RAIN BANDS WILL STILL MANAGE TO DEVELOP DESPITE
THE DRY SLOT...AND A SMALL PORTION OF OUR FORECAST AREA COULD GET
A DISPROPORTIONATE AMOUNT OF RAIN IN A FAIRLY SHORT TERM. THE 3 TO
6 INCHES SPREAD OUT OVER A 48 HOUR PERIOD WOULD NOT PRESENT A
FLOODING PROBLEM...BUT AMOUNTS EXCEEDING THAT IN LESS THAN 6 HOURS
COULD EXCEED LOCAL FLASH FLOOD GUIDANCE (WHICH IS GENERALLY 4-
6 INCHES OVER 3 HOURS FOR MOST OF OUR REGION). EVEN THOUGH THERE
IS UNCERTAINTY ABOUT THE QPF...NOW SEEMS LIKE A GOOD TIME TO ISSUE
A FLASH FLOOD WATCH SINCE RAIN BANDS WERE BEGINNING TO AFFECT OUR
AREA.
THE LATEST VAD WIND PROFILE FROM THE KEVX 88-D RADAR SHOWED A
0-1 KM VERTICAL WIND SHEAR MAGNITUDE OF 26 KT...WHICH IS IN LINE
WITH WHAT THE GFS IS FORECASTING FOR MUCH OF TODAY. WE HAVE SEEN A
FEW MINI SUPERCELLS MOVE QUICKLY NORTHWARD OVER THE FL PANHANDLE
COASTAL WATERS...BUT THEY HAVE BEEN DISSIPATING AS THEY MOVE NORTH
OF A COASTAL TROUGH ABOUT 20 MILES OFFSHORE. WE EXPECT THIS
BOUNDARY TO SLOWLY MOVE NORTHWARD TODAY...THOUGH ABUNDANT CLOUDS
AND RAIN MAY RETARD THE DESTABILIZATION PROCESS OVER LAND. GIVEN THE
SHEAR VALUES IT WOULD NOT TAKE MUCH INSTABILITY FOR A QUICK
TORNADIC SPIN-UP INLAND. THIS THREAT WILL LAST THROUGH TONIGHT.
PERHPAS A MORE WIDESPREAD...SIGNIFICANT TORNADO THREAT IS POSSIBLE
MONDAY AS THERE MAY BE MORE BREAKS IN THE RAIN RESULTING IN HIGHER
SBCAPE. THE 0-1 KM VERTICAL WIND SHEAR IS FORECAST TO INCREASE TO
30 KT OR MORE...WHICH IS PLENTY HIGH TO SUPPORT A TORNADO THREAT.
WHILE WE DO NOT EXPECT ANOTHER IVAN TYPE EVENT...IT COULD BE SIMILAR
TO SOME PAST EVENTS WHERE A WEAKENING TROPICAL STORM CAUSED
ISOLATED TORNADOES IN OUR AREA FOR THE BETTER PART OF A DAY.
.LONG TERM...
(TUESDAY NIGHT THROUGH NEXT SUNDAY) THE REMNANT LOW THAT WAS ONCE
T.S. LEE IS FORECAST TO BE OVER NE ALABAMA TUESDAY NIGHT MOVE INTO
THE TENNESSEE VALLEY BY LATE WEDNESDAY OR THURSDAY WHERE IT WILL
EVENTUALLY DISSIPATE. AS THE SYSTEM PULLS FURTHER AWAY...A DRY
SLOT WILL BE PUSHING IN FROM THE WEST. HOWEVER...A NE TO SW
ORIENTED PLUME OF MOISTURE MAY LINGER ACROSS THE EASTERN HALF OF
OUR CWA THROUGH WEDNESDAY. WESTERLY FLOW AT THE BASE OF A MID
LEVEL TROUGH OVER THE SE CONUS ON THURSDAY WILL FINALLY DRIVE THE
MOISTURE SOUTH AND EAST OF THE CWA. THE GFS SHOWS ANOTHER TROPICAL
SYSTEM DEVELOPING IN THE BAY OF CAMPECHE FRIDAY AND LIFTS IT INTO
THE NORTHEAST GULF OVER THE FOLLOWING WEEKEND. THE EURO ALSO SHOWS
POSSIBLE TROPICAL DEVELOPMENT IN THE SAME REGION BUT KEEPS IT
SUPPRESSED JUST TO THE WEST OF THE YUCATAN THROUGH THE WEEKEND.
WILL USE THE EURO SOLUTION FOR NOW. TEMPS WILL GENERALLY BE AT OR
BELOW SEASONAL LEVELS.
&&
.AVIATION...
RAIN WILL CONTINUE TO OVERSPREAD THE REGION FROM SOUTHWEST TO
NORTHEAST THROUGH DAYBREAK. MOST OF THE RAIN WILL BE LIGHT BUT WE
HAVE TEMPO GROUPS FOR OCCASIONAL IFR CIGS AND MVFR VSBYS IN THE
HEAVIER CONVECTION. AFTER 15Z...CLOUDS WILL GRADUALLY LOWER WITH
PERIODS OF RAIN AND A FEW TSTMS THROUGH THE REMAINDER OF THE TAF
CYCLE.
&&
.MARINE...
VERY HIGH WAVES AND STRONG WINDS WILL CONTINUE INTO TUESDAY...THEN
SUBSIDE FAIRLY QUICKLY LATE TUESDAY AND WEDNESDAY. TIDES WERE
RUNNING ABOUT 1 TO 1.5 FT ABOVE NORMAL AT OUR PANHANDLE AND BIG
BEND TIDE GAGES...AND THE LATEST EXTRATROPICAL SURGE GUIDANCE
INDICATES TIDES WILL CONTINUE AT 1 TO 2 FT ABOVE NORMAL...EXCEPT
INCREASING TO ABOUT 2.5 FT ABOVE NORMAL IN APALACHEE BAY MONDAY
NIGHT. THIS COULD COINCIDE WITH A HIGH TIDE OF AROUND 2.5 FT AT
ST MARKS...RESULTING IN A STORM TIDE OF 5 FT. THIS COULD BE JUST
ENOUGH TO CAUSE SOME MINOR FLOODING ALONG THE LOW LYING COASTAL
AREAS OF APALACHEE BAY...SO WE WILL MONITOR SUBSEQUENT FORECASTS.
HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE INTO
TUESDAY...WITH SURF HEIGHTS POSSIBLY REACHING 10 FT OR LITTLE
HIGHER ON MONDAY IN THE FL PANHANDLE.
&&
.FIRE WEATHER...
ABUNDANT LOW LEVEL MOISTURE AND DAILY RAIN CHANCES WILL OFFSET
ANY CONCERNS FOR FIRE WEATHER OVER THE NEXT SEVERAL DAYS.
&&
.HYDROLOGY...
AT THIS TIME WE ARE MORE CONCERNED WITH FLASH FLOODING THAN RIVER
FLOODING...AS OUR RIVERS ARE AT LOW STAGES BECAUSE OF THE DROUGHT.
IT IS POSSIBLE THAT THESE STAGES WILL INCREASE LATER IN THE WEEK
IF WIDESPREAD HEAVY RAIN OCCURS ACROSS CENTRAL/NORTHERN AL AND GA
(AS THE 00 UTC GFS AND ECMWF ARE SHOWING). THERE WILL BE PLENTY OF
TIME TO ANALYZE THIS THREAT AFTER THE RAINFALL OCCURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 85 75 88 72 88 / 90 60 70 50 40
PANAMA CITY 81 76 84 72 81 / 90 60 70 50 30
DOTHAN 83 72 87 68 84 / 90 80 80 50 30
ALBANY 83 73 87 72 86 / 90 70 70 50 30
VALDOSTA 87 74 90 73 90 / 80 60 70 50 50
CROSS CITY 85 75 88 76 88 / 80 40 70 50 60
APALACHICOLA 85 79 87 76 84 / 90 60 70 50 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...
EARLY...GRADY...LEE...MILLER...MITCHELL...QUITMAN...
RANDOLPH...SEMINOLE...TERRELL.
FL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: CALHOUN...CENTRAL WALTON...COASTAL BAY...COASTAL
FRANKLIN...COASTAL GULF...COASTAL WAKULLA...GADSDEN...
HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...
INLAND WAKULLA...INLAND WALTON...JACKSON...LEON...LIBERTY...
SOUTH WALTON...WASHINGTON.
HIGH SURF ADVISORY UNTIL 8 AM EDT /7 AM CDT/ TUESDAY FOR THE
FOLLOWING ZONES: COASTAL BAY...COASTAL GULF...SOUTH WALTON.
GM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
LONG TERM/AVIATION/FIRE WX...BARRY
REST OF DISCUSSION...FOURNIERHazardous weather outlook, Sep 4, 4:00 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 500 AM EDT SUN SEP 4 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-050900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 500 AM EDT SUN SEP 4 2011 /400 AM CDT SUN SEP 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...TROPICAL STORM LEE SLOWLY MOVING INLAND ACROSS LOUISIANA TODAY... ...SMALL CRAFT ADVISORY FOR HIGH SEAS AND STRONG WINDS... ...FLASH FLOOD WATCH THROUGH MONDAY... ...HIGH SURF AND RIP CURRENT ADVISORY THROUGH TUESDAY... ...ISOLATED TORNADO AND DAMAGING WIND THREAT... ...TIDES 1 TO 2 FEET ABOVE NORMAL... .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ...LEE WILL GRADUALLY WEAKEN AND MOVE NORTHEAST ACROSS MISSISSIPPI AND ALABAMA MONDAY AND TUESDAY... ...DANGEROUS BOATING AND SWIMMING CONDITIONS THROUGH TUESDAY AS HIGH WAVES...SURF...AND FREQUENT RIP CURRENTS CONTINUE... ...ISOLATED TORNADO AND DAMAGING WIND THREAT CONTINUES INTO MONDAY NIGHT... ...TORRENTIAL DOWNPOURS POSE LOCALIZED FLOOD THREAT MONDAY... ...TIDES APPROACHING 3 FEET ABOVE NORMAL ALONG APALACHEE BAY MONDAY NIGHT NEAR HIGH TIDE... ...IMPROVING CONDITIONS MID WEEK AS COLD FRONT AND REMNANTS OF LESS MOVE EAST OF AREA... .SPOTTER INFORMATION STATEMENT... LOCALIZED SPOTTER ACTIVATION IS REQUESTED TODAY IF AND WHERE TORNADO WATCHES AND/OR WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 9:47 PM CDT | Special Marine Warning | TAE | 58 min | |
| Sep 4, 3:13 AM CDT | Flash Flood Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 5 more | 35 hr |
| Sep 4, 5:45 AM CDT | Special Weather Statement | TAE | Washington | 30 min |
| Sep 4, 8:13 AM CDT | Special Marine Warning | TAE | 32 min | |
| Sep 4, 8:40 AM CDT | Special Marine Warning | TAE | 50 min | |
| Sep 4, 9:59 AM CDT | Tornado Warning | TAE | Walton | 31 min |
| Sep 4, 10:20 AM CDT | Tornado Warning | TAE | Bay, Washington | 40 min |
| Sep 4, 11:40 AM CDT | Tornado Warning | TAE | Washington | 25 min |
| Sep 4, 1:37 PM CDT | Special Marine Warning | TAE | 38 min | |
| Sep 4, 2:07 PM CDT | Special Weather Statement | TAE | Wakulla | 23 min |
| Sep 4, 2:13 PM CDT | Special Marine Warning | TAE | 47 min | |
| Sep 4, 2:27 PM CDT | Special Weather Statement | TAE | Franklin | 48 min |
| Sep 4, 2:32 PM CDT | Coastal Flood Watch | TAE | Bay, Dixie, Franklin, Gulf, Jefferson, Taylor and 2 more | 25 hr |
| Sep 4, 2:36 PM CDT | Special Weather Statement | TAE | Gadsden, Leon, Wakulla | 39 min |
| Sep 4, 2:43 PM CDT | Special Marine Warning | TAE | 47 min | |
| Sep 4, 3:12 PM CDT | Special Weather Statement | TAE | Jefferson | 48 min |
| Sep 4, 3:49 PM CDT | Special Marine Warning | TAE | 41 min | |
| Sep 4, 4:03 PM CDT | Tornado Warning | TAE | Taylor | 27 min |
| Sep 4, 4:29 PM CDT | Special Marine Warning | TAE | 61 min | |
| Sep 4, 4:46 PM CDT | Special Marine Warning | TAE | 44 min | |
| Sep 4, 4:58 PM CDT | Special Marine Warning | TAE | 47 min | |
| Sep 4, 6:01 PM CDT | Special Marine Warning | TAE | 44 min | |
| Sep 4, 6:44 PM CDT | Special Marine Warning | TAE | 61 min | |
| Sep 4, 6:48 PM CDT | Special Marine Warning | TAE | 27 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.